# SDR AALA202208151063

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737
- Aircraft serial: 30916
- Aircraft time: 36,811 hours, 15,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR RETAINER RING DETACHED FROM GIRT BAR. FORWARD RIGHT (1R) DOOR GIRT BAR RETAINER RING RE-SECURED.
